Frequently Asked Questions
- How should I store it?
Medicardium can be stored in the refrigerator and should be used when cold.
- When should I use it?
Use the suppositories in the evening. Make sure that you have already gone to the bathroom at least once that day before using the suppositories.
- What kind of lubrication should I use?
You must use sufficient Vaseline for lubrication or it will sting. Coat the suppository and add a dollop to the tip as well.
- How long do I have to hold the suppository in?
80% of the suppository is absorbed within 15 minutes, the rest in 30 minutes. If after 15 minutes you need to go to the bathroom, that's okay, you've already gotten most of the benefit.
- Is part of the suppository missing?
When the suppository is made, there is always a bit of air at the bottom of the suppository due to the manufacturing process. If the suppository melts and re-solidifies, then the air bubble can move around the suppository making it look like part is missing. Rest assured, by weight, all the ingredients are there.
- Part of the suppository crumbled/broke, what do I do?
We only use cocoa butter as a base in our suppositories. There are no chemical stabilizers used. Because of this, an occasional a suppository may crumble or break. To fix it, simply put the remaining suppositories (still inside their plastic wrapper) in a bowl full of warm water with the points facing down for 5 minutes or until they have become soft. Next put the suppositories in the freezer for 30 minutes. They will now have reformed and they should be ready to use again. The heating does not affect the ingredients in any way. If you do not wish to do this, call us and we will replace them immediately. We would rather replace the occasional crumbled suppository than add toxic chemical stabilizers.
- I feel a mild stinging sensation, what can I do?
EDTA is a salt and like any salt, it can sting an open wound. If you are feeling a stinging sensation, you may have hemorrhoids or a rectal fissure. Dry hard stool can also nick the colon. Make sure the suppository is frozen, and then apply a heavy coating of Vaseline to the suppository before inserting it. If you feel any discomfort, it will usually pass within a few minutes. If not, then wait two days before trying again. You may want to use a hemorrhoid cream as a lubricant.
- I'm getting leg cramps, why?
Leg cramps are an indication of calcium deficiency; take the RDA of calcium gluconate in the morning.
- Will this cause bone loss?
Chelation has been shown to increase bone mass 1% per year (as opposed to the usually 1% loss per year) due to the action of the parathyroid gland and the stimulation of the osteoblasts.
- What supplements should I take along with the chelation?
Along with the toxic metals that chelation removes, it will also remove some calcium, zinc, and chromium. You should take a multi-mineral supplement in the morning to put these minerals back into your body. Since only a small amount is removed, any standard multi-mineral product will be sufficient.
- What should I take if I'm working on atherosclerosis (plaque)?
You may wish to add endosterol to your chelation program. For more information on endosterol
- Why do I feel like I have to go to the bathroom after inserting it?
- Your bowel transit time is too slow. A person can go the bathroom every day and still be constipated if what comes out is what went in 3 days earlier. If this is the case, it should subside in a few days after you have normalized your magnesium levels and your transit time.
- You mistimed the suppository and didn't use it soon enough after going to the bathroom. Next time, use the suppository immediately after an evacuation. Staying seated will make this easier than walking around. Do not try to hold the suppository in if the urge to evacuate is strong, you could get cramps and nausea from trying to stop the natural peristaltic action of your intestines. Go to the bathroom, and remember next time to insert it after you have already gone to the bathroom. If you get very loose stools after the suppository you should check to see if you are currently taking any other supplements with magnesium in them. Excess magnesium can cause loose stools even 12 hours later. Remove any other sources of supplemental magnesium from your diet.
- I feel nauseous, why?
You mis-timed the suppository and are trying to hold back passing stools. Another possibility is that your liver is detoxifying, in which case it should resolve after your first few suppositories.
- Why do I feel so relaxed?
What you are feeling is your fight or flightsystem turning off.
- My urine smells funny, why?
What you are noticing is the smell of the toxins leaving your body. This is normal and will pass.